# SDR DALA2017113008384

- Difficulty date: October 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 57,544 hours, 22,397 cycles
- Engine: Cfmint CFM567B262
- Engine time: 56,853 hours, 22,702 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CMM 310A2020 ON THE ENGINE MOUNT ASSY   PIN  HAD TO BE GROUND TO 0.862 INCH  0.0025 INCH BELOW MINIMUM IN-PROCESS OF 0.8645 INCH IN ORDER TO REMOVE PREVIOUS PLATING AND TWO ADDITIONAL PAWL PINS HAD TO BE GROUND TO 1.235 INCHES, 0.003 INCH BELOW THE MINIMUM IN PROCESS OF 1.2380 INCHES IN ORDER TO REMOVE PREVIOUS PLATING. MAINTENANCE REPAIRED THE DAMAGE IAW ERA 563666-14.
